While taking antibiotics I have a tendency to omit. I met with an accident last year and I was prescribed to take a lot of antibiotics. While having those medicines I had such a sensation .after this I feel like vomiting when I take antibiotics.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Antibiotics, no matter the stregth, can cause nausea and/or vomiting.
One thing is that the capsule may disolve in the stomach. There are some that do not start to breakdown until they are in the small or large intestines.
Antibiotics can break down the cillia in your body. Look at your tongue. Do you see the little pieces sticking up? That kind of tissue runs through every tract in your body. Antibiotics, along with the illness itself, can irritate or remove them completely. That is how you get thrush mouth or other yeast infections as a result.
Drink a small amount of milk or a piece of chocolate a little bit before taking them. This coats your stomach lining.
Do not drink orange juice (any citrus) or cola with the meds.
Applesauce, yogurt, or cottage cheese is good to take it with.
It is not abnormal to do this when you take antibiotics.
Stopping or decreasing the med only hurts your body. you have to have a steady stream of the med for it to work. Skipping or dropping a pill makes you have to start all over and the med may not be as effective as it is needed when you are done with the last dose.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.